Refbacks

  • There are currently no refbacks.




Copyright (c) 2019 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

Some New Trigonometric α-Order Fuzzy Entropies

Keywords


Description

In this paper, new α-order trigonometric and inverse trigonometric fuzzy entropies are proposed and the fuzzy entropy axiomatic requirements are satisfied for the new fuzzy entropies. A comparison of the new fuzzy entropies is done with several widely used fuzzy entropies in order to find the most fuzziness entropy. The results indicate that the new proposed α-order fuzzy entropy provides larger entropy value than that other fuzzy entropies which are defined.


Date

2019-12-01

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 15 No. 4, 2019



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810